| Model Number |
RA002-4545SLR70 |
| Medical Device Problem Code |
Defective Device (2588)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
05/26/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
No product has been returned for evaluation.Evaluation was performed by newcastle.
Event or Problem Description
Information was received that a revision procedure was performed on (b)(6) 2017.As per the reporter during servicing it was identified that the rod had a compromised o-ring.